# SDR YENA2025121101197

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 20,076 hours, 5,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#83, JFK-FLL. UPON ARRIVAL INTO MCO, FA ADVISED ME THEY EXPERIENCED A DIRTY SOCK SMELL RIGHT BEFORE WE EXTENDED THE LANDING GEAR. ACCORDING TO THE NO.1 FA, THE SMELL GONE JUST BEFORE LANDING; PEFORMED LEVEL 1 DECONTAMINATION FOR APU ODOR EVENT INSPECTED APU AREA AND NO LEAKS NOTED AT THIS TIME.  PERFORMED OPS CHK APU BLEED W/PACKS AND NO ODOR OR DIRTY SOCKS SMELL NOTED. PERFORMED ENGINE RUNS W/BLEED AND NO ODORS NOTED ALL IAW AMM 21-00-00 A/C OK TO CONT SVC COMPLY WITH INFO NOTICE 2017-T015L,TSM 05-50-00-810-831-A.
